# SDR SWAA2020021741411

- Difficulty date: February 11, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 72,343 hours, 42,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY COVER FELL OFF. / REINSTALLED EMERGENCY EXIT CEILING LIGHT COVERS REF M/M 33-51-03.
